Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2022
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDELVAUX, Lydia-
dc.date.accessioned2007-11-09T22:49:00Z-
dc.date.available2007-11-09T22:49:00Z-
dc.date.issued2005-
dc.identifier.citationCOMMUNICATIONS IN ALGEBRA, 33(8). p. 2771-2787-
dc.identifier.issn0092-7872-
dc.identifier.urihttp://hdl.handle.net/1942/2022-
dc.description.abstractWhen H is a finite-dimensional Hopf algebra, it has been shown by S. Majid that the modules of the Drinfel'd double D(H) are given by H-crossed bimodules. We study the modules over the Drinfel'd double of a pair of multiplier Hopf algebras (A, B). Under appropriate conditions on the pairing, we prove that there is a strong connection between left A-modules and right B-comodules. By using this connection, we characterize the left modules over the Drinfel'd double of the given pairing. We obtain that the result of S. Majid stays valid in this general framework. We also give results in the *-case.-
dc.languageEnglish-
dc.language.isoen-
dc.publisherTAYLOR & FRANCIS INC-
dc.subject.otherDrinfel'd double; Hopf algebras; multiplier; pairing-
dc.titleOn the modules of a Drinfel'd double multiplier Hopf (*-)algebra-
dc.typeJournal Contribution-
dc.identifier.epage2787-
dc.identifier.issue8-
dc.identifier.spage2771-
dc.identifier.volume33-
local.format.pages17-
local.bibliographicCitation.jcatA1-
dc.description.notesHassalt Univ, Dept Math, Diepenbeek, Belgium.Delvaux, L, Hassalt Univ, Dept Math, Diepenbeek, Belgium.lydia.delvaux@uhassalt.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1081/AGB-200065373-
dc.identifier.isi000231538200024-
item.validationecoom 2006-
item.accessRightsClosed Access-
item.fulltextNo Fulltext-
item.fullcitationDELVAUX, Lydia (2005) On the modules of a Drinfel'd double multiplier Hopf (*-)algebra. In: COMMUNICATIONS IN ALGEBRA, 33(8). p. 2771-2787.-
crisitem.journal.issn0092-7872-
crisitem.journal.eissn1532-4125-
Appears in Collections:Research publications
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.